Marmo, Giuseppe (2010) Inequivalence of quantum field theories on noncommutative spacetimes: moyal versus Wick-Voros. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Inequivalence of quantum field theories on noncommutative spacetimes: moyal versus Wick-Voros
Creators:
CreatorsEmail
Marmo, GiuseppeUNSPECIFIED
Autor/s: A. P. Balachandra, A. Ibort, G. Marmo, M. Martone
Date: 2010
Number of Pages: 0
Department: Scienze fisiche
Journal or Publication Title: PHYSICAL REVIEW D, PARTICLES, FIELDS, GRAVITATION, AND COSMOLOGY
Date: 2010
Volume: 81
Page Range: pp. 85017-85019
Number of Pages: 0
Date Deposited: 21 Oct 2010 07:39
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7749

Actions (login required)

View Item View Item